# SDR UIEA2021040300821

- Difficulty date: April 3, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,241 hours, 18,218 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Support Bracket
- Part number: 11513241
- Part serial: 060C3147
- Condition: Missing
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ELT NEXT TO LAV ANTENNA SUPPORT BRACKET MISSING P/N 1151321-1( REMOVED AND REPLACED COCKPIT ELT PER AMM 25-63-03. OPS CHK OK.  HEX CODE  ADCC068EA44. )
